Stability in generalized processes

Andrzej Pelczar; Andrzej Trzepizur

Annales Polonici Mathematici (1985)

  • Volume: 46, Issue: 1, page 243-263
  • ISSN: 0066-2216

How to cite

top

Andrzej Pelczar, and Andrzej Trzepizur. "Stability in generalized processes." Annales Polonici Mathematici 46.1 (1985): 243-263. <http://eudml.org/doc/266943>.

@article{AndrzejPelczar1985,
author = {Andrzej Pelczar, Andrzej Trzepizur},
journal = {Annales Polonici Mathematici},
keywords = {w-stabilities of sets; Lyapunov functions},
language = {eng},
number = {1},
pages = {243-263},
title = {Stability in generalized processes},
url = {http://eudml.org/doc/266943},
volume = {46},
year = {1985},
}

TY - JOUR
AU - Andrzej Pelczar
AU - Andrzej Trzepizur
TI - Stability in generalized processes
JO - Annales Polonici Mathematici
PY - 1985
VL - 46
IS - 1
SP - 243
EP - 263
LA - eng
KW - w-stabilities of sets; Lyapunov functions
UR - http://eudml.org/doc/266943
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.